The Michigan Mathematical Journal

On the boundary behavior of conformal maps.

D. Gaier and Ch. Pommerenke

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 14, Issue 1 (1967), 79-82.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028999660

Digital Object Identifier
doi:10.1307/mmj/1028999660

Mathematical Reviews number (MathSciNet)
MR0204631

Zentralblatt MATH identifier
0182.10204

Subjects
Primary: 30.40

Citation

Gaier, D.; Pommerenke, Ch. On the boundary behavior of conformal maps. Michigan Math. J. 14 (1967), no. 1, 79--82. doi:10.1307/mmj/1028999660. https://projecteuclid.org/euclid.mmj/1028999660


Export citation